Suggest treatment for erection problem caused due to anxiety

default
Posted on Tue, 9 Jun 2015 in Men Sexual Problems
Question: I got married 11 years ago i had a good maried life of 10 years but facing some problem since one year erection is ok for a span of one weak or so then in next weak i found some difficulty in erection this is happening again and again i m vary tense due to this as far as i can observe its al due to anxiety due to which i hv developd lack of interest in sex and lack of confidence i hv got al my test like suger bp cholestral done which r in normal range m suffering frm obesity my weight is 96 height is 162 cm but it is constant since 10 years and i never face any difficulties with that i met a sexologistg who suggestd me a course of medition of 3 montgs which wil cost 95 thousants he dimd nt do any investigation what should i do
doctor
Answered by Dr. Shubham Mehta 1 hour later
Brief Answer:
tadalafil; lifestyle modifications.

Detailed Answer:
Hello
Welcome to HCM.
I can understand your concerns.

First, no course of meditation should cost such hefty amount..95 thousand is huge!

Problems in erection which are due to anxiety, are easily resolvable with some drugs.
Drugs like tadalafil (prescription drug) work very well in such cases.
I usually prescribe 20mg tadalafil to my patients, to be taken 2 hour before intercourse. The drug is very safe and only causes slight headache and runny nose in some cases, which are short-lasting.
Kindly consult your doctor for prescription abd discuss about suitable dose for you.

Other then this,
1. Eat more green leafy vegetables and citrus fruits. These are anti-oxidants.
2. Practice relaxation exercises like deep breathing and yoga. Consider reducing weight gradually.
3. Avoid wearing tight pants.
4. Practice kegels exercises to strengthen pelvic muscles. You cab easily find the details online for free.
5. Indulge in foreplay for a longer time.
6. Antioxidant vitamin supplements like vitamin A, C and E can also help to detoxify body.

These practices are supplementary to drug treatment.

Once you regain your confidence with drug, you can easily discontinue using it.

Hope this answers your query satisfactorily.

Feel free to ask further.

Take care.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shubham Mehta 33 minutes later
Do i realy need medicine m afraid that if i start to take medicine i will b dependant over medicine to perform sex mentaly m afraid that i wil never b able to achieve a stage when i discontinue it m also loosing interest in sex i put 9 kg weight in last 8 or 9 months can it b a cause to this situation i was already overweight as i mentiond in last question but put some aditional weight in last 8 months i hv reservation of dependancy over medicine cant it b managed without any medicine
doctor
Answered by Dr. Shubham Mehta 46 minutes later
Brief Answer:
Some suggestions detailed below.

Detailed Answer:
I understand your concerns.

But, I would like to tell you that tadalafil does not cause dependence.

Anyhow, if you fear that you would be dependent on medicines, You may not take it.

Try to follow those lifestyle modifications which I suggested earlier.

Here are some other tips which will help you to regain your sexual interests:

1. Use your brains and imaginations to relive past great sexual experiences with your spouse or to invent those you want to pursue.
Thinking about sex can also involve reading great articles or watching some sensual videos.

2. Bring XXXXXXX elements to the relationship, including the way you look, sharing some sensual gifts, or having some sensual talks.

3. Discuss what you feel with your spouse, about your lack of interest and inability to perform. This will lessen your anxiety and increase your comfort zone with your wife while being intimate.

4. Engage in foreplay till you are fully aroused. Go for a penetration then.
Do not make intercourse a task which is just to be accomplished. Try to enjoy it to the fullest.

I do not think weight gain has caused you this problem.

Hope you find my suggestions helpful.

I wish you well.
Thanks
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Shubham Mehta 14 hours later
As i submittd that my suger bp and chelostrol r ok is there any possiblity that some physical issue also exist there if yes then what investigation sd b done if not then sd i conclude that i m as fit as i was 1year ago is it posible that i may gain same sex drive and confidence again can these problems may b cured 100 percent
doctor
Answered by Dr. Shubham Mehta 1 hour later
Brief Answer:
penile doppler study.

Detailed Answer:
As your sugar, BP and cholesterol are normal and you have mentioned that you just have anxiety about performing well during intercourse, I donot think there should be any physical issues causing your problem.

Just to rule out any impairment in blood flow to penis (the possibility of which is very minimal), you can go for penile doppler study and discuss its reports here. This will clear your doubts.

In my opinion, you can gain the same sex drive as earlier and your problem can be cured absolutely. There is no reason to worry.

Hope I have addressed your concerns satisfactorily.
Take care.

Thanks.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on  Vitamin a

doctor1 MD

Hi I have been feeling light headed every morning now soon after I wake up while i am preparing breakfast and it stays fir about hours then I am...

doctor1 MD

I have a scab forming at the tip of my tailbone..( butt crack) I ve tried everything from Vitamin A D, Neospirin, fungal ointments.. What is it and...

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi...

doctor1 MD

Vitamin D defiency or MRI? -------------------------------------------------------------------------------- My 2 yrs old nephew had Dihorrea and...

doctor1 MD

Hi sir. My sperm report first time I have taked,my total sperm count is 15 million /ml, active motile 5%,non motile 90%,sluggy motile 5%,how can I...

doctor1 MD

Hello, I am 29 years old male. I leak a lot of precum almost all the time. It does not just happen when I have sexual thoughts. It can happen just...

doctor1 MD

I have problems in my mouth for the past year. I started off by losing my voice all of a sudden for a few seconds. Sometimes I would have the...

Get personalised answers from verified doctor in minutes across 80+ specialties

136 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2